# SDR AALA202101199012

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,657 hours, 13,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Broken
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 GIRT BAR PLASTIC STOP CAME OFF OF THE BAR.  REMOVED AND REPLACED R1 GIRT BAR, IAW AMM 25-66-01.
